I take 100 of trazadone at bedtime, but around 8 am feel very anxious. How does trazadone help anxiety during the day if it only lasts 8-10 hours, and is out of my system by morning? I am experimenting with taking 50 in the pm and 50 in the am, but feel I tired and out of fuzzy during the day. My daytime anxiety is improving, but I find it hard to focus.
I am not a pharmacologist but I think..even if the trazodone wears off..it has still tweaked your neurotransmitters
I was taking 150 mg at bedtime... left me spaced out in the morning
I think it does help some with anxiety... sorry it makes you anxious in the morning everyone is biologicly differerent
I have found trazodone does little for depression but is a good sleep aid
I was on nefazodone/Serzone for a long time but finally had to ask my Doc for something stronger and he put me on Effexor
I still often take 50 mg of trazodone at night Trazodone is often prescribed at night for sleep for people taking SSRis or SSNris in the morning
Trazdone is usually prescribed for depression and sleep. You might have to talk to yr dr about anxiety. It knocked me out at night so how could I feel anything? In day time it's too strong. I wouldn't take it speak to your doctor or pharmacyst.
My doctor gave me Trazodone when I expressed how my depression and anxiety was effecting my sleep. She also gave me a small dose of Propranalol to take with it, both at night. And I take Sertraline (Zoloft) during the day. The balance seems to help keep things even both day and night and help me sleep.
I myself have used trazodone 50 mgs 2x daily for my severe anxiety and panic attacks and found for myself that is does work for me but all people are different and their system's are different also. I suffer from a multiple of issue's including mental illness and I have found that my system requires stronger medication than most why I don't know . But definitely anyone has to find the right medicine suited for you. Thank you for taking the time to read this message.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.